# SDR QXEA0003297

- Difficulty date: December 10, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Probe
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING TOP TWO HIGH TORQUE SCREWS OUTBOARD OF AFT FUEL PROBE AT STATION 3100 ARE LEAKING FUEL. REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-57-517.
